Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 119, NWS Cleveland, OH

June 4, 2011Holmes County, Knox County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 4, 2011, 9:45 PM EDT for Holmes County, Knox County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2011, 9:45 PM EDT (01:45 UTC)
Expired
Jun 4, 2011, 10:15 PM EDT
In force
30 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Holmes County, OH, Knox County, OH

The radar

The Cleveland radar (KCLE), 104 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 6:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
567 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WUUS51 KCLE 050145
SVRCLE
OHC075-083-050215-
/O.NEW.KCLE.SV.W.0119.110605T0145Z-110605T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
945 PM EDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KNOX COUNTY IN NORTH CENTRAL OHIO
  WESTERN HOLMES COUNTY IN NORTHEAST OHIO

* UNTIL 1015 PM EDT

* AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GLENMONT...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KILLBUCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4051 8235 4057 8226 4056 8223 4060 8222
      4065 8214 4045 8181 4044 8182 4044 8193
      4045 8217 4034 8219
TIME...MOT...LOC 0145Z 307DEG 28KT 4049 8214

$$

ABE
2 follow-up statements
591 
WWUS51 KCLE 050200
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT SAT JUN 4 2011

OHC083-050209-
/O.CAN.KCLE.SV.W.0119.000000T0000Z-110605T0215Z/
KNOX OH-
1000 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHWEST OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR NORTHERN OHIO.

LAT...LON 4045 8193 4044 8202 4045 8219 4057 8218
      4059 8215 4061 8208 4045 8181 4044 8182
      4044 8193
TIME...MOT...LOC 0159Z 289DEG 24KT 4045 8204

$$

OHC075-050215-
/O.CON.KCLE.SV.W.0119.000000T0000Z-110605T0215Z/
HOLMES OH-
1000 PM EDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN HOLMES COUNTY...

AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR KILLBUCK...OR 10 MILES SOUTHWEST OF MILLERSBURG...MOVING 
SOUTHEAST AT 30 MPH. ANOTHER STRONG THUNDERSTORM WAS JUST SOUTH OF 
NASHVILLE MOVING SOUTHEAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL
SOUTHERN HOLMES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHWEST OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR NORTHERN OHIO.

&&

LAT...LON 4045 8193 4044 8202 4045 8219 4057 8218
      4059 8215 4061 8208 4045 8181 4044 8182
      4044 8193
TIME...MOT...LOC 0159Z 289DEG 24KT 4045 8204

$$

MITCHELL
621 
WWUS51 KCLE 050218
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 PM EDT SAT JUN 4 2011

OHC075-050228-
/O.EXP.KCLE.SV.W.0119.000000T0000Z-110605T0215Z/
HOLMES OH-
1018 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLMES COUNTY
EXPIRES AT 1015 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA...HOWEVER OTHER THUNDERSTORMS ACROSS HOLMES COUNTY COULD STILL 
PRODUCE SMALL HAIL AND HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR NORTHERN OHIO.

LAT...LON 4045 8193 4044 8202 4045 8219 4057 8218
      4059 8215 4061 8208 4045 8181 4044 8182
      4044 8193
TIME...MOT...LOC 0200Z 289DEG 24KT 4045 8203

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 8:43 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 4, 8:43 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT SAT JUN 4 2011

.SYNOPSIS...
A WEAKENING COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. HIGH
PRESSURE WILL BUILD BACK OVER THE REGION SUNDAY AND CONTINUE INTO
EARLY NEXT WEEK. A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY
NIGHT INTO THURSDAY MORNING.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
UPDATED TO REMOVE PORTIONS OF NW OH COUNTIES FROM THE SVR WATCH.
STRONGEST STORMS GOING INTO TONIGHT MOST LIKELY ACROSS THE
EXISTING WATCH AREA NOW ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA. COLD FRONT STILL EXPECTED TO DROP SOUTHWARD OVER THE AREA
LATER TONIGHT WHICH WILL GRADUALLY DIMINISH THE THUNDERSTORM
THREAT AND THE CHANCE OF SHOWERS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
WILL KEEP SUNDAY INTO MONDAY DRY WITH HIGH PRESSURE IN CONTROL. THE
HIGH WILL MOVE EAST MONDAY NIGHT. FOR TUESDAY THROUGH WEDNESDAY
NIGHT WILL CONTINUE WITH A THREAT OF SHOWERS AND THUNDERSTORMS.
RESOLUTION ON THIS IS TOUGH...THE AREA WILL BE IN THE WARM SECTOR.
THE BEST TRIGGER WILL BE WEDNESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
STARTING OFF LONG TERM FORECAST WITH A COLD FRONT SWEEPING ACROSS
THE FORECAST AREA EARLY THURSDAY. LOW PRESSURE LOCATED OVER SOUTHERN
CANADA AND TRAILING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
BEFORE CLEARING OUT THURSDAY AFTERNOON. SOME SHOWERS AND ISOLATED
THUNDERSTORMS MAY LINGER THROUGHOUT THURSDAY AFTERNOON. SYSTEM WILL
PUSH OFF TO THE EAST AS AN AREA OF HIGH PRESSURE DEVELOPS OVER THE
UPPER GREAT LAKES REGION EARLY FRIDAY MORNING. KEEPING SLIGHT CHANCE
OF SHOWERS AND THUNDER IN THE FORECAST FRIDAY AFTERNOON. HIGH
PRESSURE WILL PERSIST OVER THE NORTHER GREAT LAKES THROUGH THE END
OF THE WEEKEND BEFORE ANOTHER FRONTAL SYSTEM APPROACHES THE FORECAST
AREA.

AHEAD OF THE COLD FRONT...TEMPERATURES THURSDAY WILL BE IN THE MID
TO UPPER 80S ACROSS THE REGION. HIGHS WILL BACK OFF TO NEAR NORMALS
AFTER THE FRONTAL PASSAGE FRIDAY THROUGH SUNDAY.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
SHOWERS AND THUNDERSTORMS DEVELOPED ALONG BOUNDARIES ACROSS THE
AREA. THE STORMS SHOULD START DECREASING THIS EVENING AS A WEAK
COLD FRONT MOVES FROM NORTHWEST TO SOUTHEAST. WIDESPREAD AREAS OF
MVFR BR SHOULD DEVELOP AFTER MIDNIGHT IN A WEAK ONSHORE FLOW. THE
FOG SHOULD BURN OFF QUICKLY BY 14Z. SOME IFR FOG POSSIBLE IN
AREAS THAT HAD HEAVIER RAIN. VFR CONDITIONS WITH SOME CIRRUS
SUNDAY.

.OUTLOOK...MAINLY VFR.

&&

.MARINE...
SOUTHERLY WINDS WILL INCREASE TO 10 TO 15 KNOTS LATER THIS MORNING
AS A COLD FRONT APPROACHES THE GREAT LAKES REGION. LATER THIS
AFTERNOON INTO EARLY EVENING HOURS...WINDS COULD INCREASE TO 15 TO
20 KNOTS AS CONVECTION DEVELOPS OVER THE AREA. AFTER FRONTAL
PASSAGE...WINDS WILL SHIFT TO NORTHWEST THIS EVENING. WINDS AND
WAVES WILL DIMINISH AFTER FRONTAL PASSAGE.

AS AREA OF HIGH PRESSURE BUILDS OVER THE REGION SUNDAY...WINDS WILL
BE NORTHERLY EARLY SUNDAY BEFORE SHIFTING TO NORTHEAST. WINDS WILL
VEER TO SOUTHERLY ON TUESDAY AHEAD OF NEXT FRONTAL SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...KIELTYKA
LONG TERM...SCHULER
AVIATION...KIELTYKA
MARINE...SCHULER
Hazardous weather outlook, Jun 4, 8:39 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
839 PM EDT SAT JUN 4 2011

LEZ061-142>149-162>169-OHZ003-006>014-018>023-089-PAZ001>003-060045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
839 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES OVERNIGHT FOR
THE POSSIBILITY OF A FEW ISOLATED SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ027>033-036>038-047-060045-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-
839 PM EDT SAT JUN 4 2011

...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TODAY AND
EARLY TONIGHT. THE MAIN RISK WILL BE FOR DAMAGING WINDS WITH A
LESSER RISK OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

OHZ017-060045-
HANCOCK-
839 PM EDT SAT JUN 4 2011

...SEVERE THUNDERSTORM WATCH 426 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TODAY AND
EARLY TONIGHT. THE MAIN RISK WILL BE FOR DAMAGING WINDS WITH A
LESSER RISK OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Local storm report, Jun 4, 3:59 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     WATERFORD               41.95N 79.99W
06/04/2011                   ERIE               PA   TRAINED SPOTTER

            A FOOT AND A HALF DIAMETER LIMB FELL UNTO TWO MOBILE
            HOMES.

1245 PM     TSTM WND DMG     CAMBRIDGE SPRINGS       41.80N 80.06W
06/04/2011                   CRAWFORD           PA   LAW ENFORCEMENT

            A TREE DOWN.

1250 PM     TSTM WND DMG     12 NNW TITUSVILLE       41.79N 79.76W
06/04/2011                   CRAWFORD           PA   LAW ENFORCEMENT

            ONE TREE DOWN NEAR CENTERVILLE.

&&

KIELTYKA
Local storm report, Jun 4, 6:22 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
622 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             LA RUE                  40.58N 83.38W
06/04/2011  E1.00 INCH       MARION             OH   TRAINED SPOTTER

            FEW SMALL LIMBS DOWN

&&

MITCHELL
Local storm report, Jun 4, 6:30 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
630 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             1 WNW GREEN CAMP        40.54N 83.23W
06/04/2011  E1.00 INCH       MARION             OH   TRAINED SPOTTER

            60 MPH WIND GUST

&&

MITCHELL
Local storm report, Jun 4, 6:41 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             1 S MASSILLON           40.77N 81.52W
06/04/2011  E1.75 INCH       STARK              OH   TRAINED SPOTTER

0636 PM     HAIL             PERRY HEIGHTS           40.80N 81.47W
06/04/2011  E1.75 INCH       STARK              OH   TRAINED SPOTTER

0636 PM     HAIL             2 SE PERRY HEIGHTS      40.78N 81.44W
06/04/2011  E1.75 INCH       STARK              OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, Jun 4, 6:51 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
651 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             3 S CANTON              40.77N 81.37W
06/04/2011  E1.75 INCH       STARK              OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, Jun 4, 8:47 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
847 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             3 S MARSHALLVILLE       40.86N 81.73W
06/04/2011  E1.00 INCH       WAYNE              OH   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

0615 PM     TSTM WND DMG     LA RUE                  40.58N 83.38W
06/04/2011                   MARION             OH   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN ON CARS.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:06 PM EDTSevere Thunderstorm WarningCLEHolmes24 min
Jun 4, 9:19 PM EDTTornado WarningCLEHolmes20 min
Jun 5, 2:11 AM EDTSevere Thunderstorm WarningCLECrawford, Wyandot64 min
Jun 5, 2:29 AM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland61 min
Jun 5, 3:07 AM EDTSevere Thunderstorm WarningCLEAshland, Wayne53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.